# SDR UPS804372

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701152502
- Condition: Delamination
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND RT WING NR 4 FLAP VANE DELAMINATED ON INBD LOWER SURFACE.  REPLACED VANE ASSY PER MM 27-51-14.
